# SDR AALA201703079034

- Difficulty date: March 5, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 53,275 hours, 25,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323174120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD FUSELAGE CABIN SEAT TRACK AT Y1292 BETWEEN FR 24 AND FR 35. REPLACED SEAT TRACK PER SRM 53-00-15-283-002 AND SRM 51-42-11.
